Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 25, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Apr 10, 2014, 12:06 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2014, 12:06 PM EDT (16:06 UTC)
- Expired
- Apr 11, 2014, 10:31 AM EDT
- In force
- 22 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
740 WHUS72 KKEY 101606 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1206 PM EDT THU APR 10 2014 GMZ052>055-072>075-102100- /O.CAN.KKEY.SW.Y.0002.000000T0000Z-140410T2100Z/ /O.NEW.KKEY.SC.Y.0025.140410T1606Z-140410T2100Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1206 PM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS OUT 60 NM FROM OCEAN REEF TO 20 NM WEST OF DRY TORTUGAS...AS WELL AS THE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...AND THE GULF OF MEXICO WATERS IN THE EXTREME SOUTHEASTERN GULF OF MEXICO WATERS BETWEEN REBECCA SHOAL LIGHT TO DRY TORTUGAS LIGHT. * WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL CONTINUE THROUGH THE BALANCE OF THE AFTERNOON...RESULTING IN SEAS NEAR OR IN EXCESS OF 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ033-034-042>044-102100- /O.NEW.KKEY.SC.Y.0025.140410T1606Z-140410T2100Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1206 PM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS OUT 60 NM FROM OCEAN REEF TO 20 NM WEST OF DRY TORTUGAS...AS WELL AS THE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY...AND THE GULF OF MEXICO WATERS IN THE EXTREME SOUTHEASTERN GULF OF MEXICO WATERS BETWEEN REBECCA SHOAL LIGHT TO DRY TORTUGAS LIGHT. * WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL CONTINUE THROUGH THE BALANCE OF THE AFTERNOON...RESULTING IN SEAS BETWEEN 3 AND 6 FEET AROUND REBECCA SHOAL AND DRY TORTUGAS LIGHT...AS WELL AS IN THE OFFSHORE GULF WATERS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAF
6 follow-up statements
468 WHUS72 KKEY 101846 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 246 PM EDT THU APR 10 2014 GMZ033-034-042>044-052>055-072>075-110300- /O.EXT.KKEY.SC.Y.0025.000000T0000Z-140411T0500Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 246 PM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL CONTINUE THROUGH THIS EVENING...RESULTING IN SEAS NEAR OR IN EXCESS OF 7 FEET IN THE GULF STREAM SOUTH OF THE FLORIDA REEF...AS WELL AS SEAS BETWEEN 3 AND 6 FEET AROUND REBECCA SHOAL AND DRY TORTUGAS LIGHT AND ACROSS THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
873 WHUS72 KKEY 102025 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 425 PM EDT THU APR 10 2014 GMZ031-032-035-110230- /O.EXA.KKEY.SC.Y.0025.000000T0000Z-140411T0500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 425 PM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR FLORIDA BAY AND THE EXTREME SOUTHEASTERN GULF OF MEXICO INSIDE FIVE FATHOMS. * WINDS AND WAVES...SUSTAINED EAST WINDS OF 20 TO 25 KNOTS WILL PERSIST INTO THIS EVENING...BEFORE SLACKENING A BIT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-042>044-052>055-072>075-110230- /O.CON.KKEY.SC.Y.0025.000000T0000Z-140411T0500Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 425 PM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL PERSIST MOST OF TONIGHT WITH SEAS UP TO 8 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
877 WHUS72 KKEY 110235 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1035 PM EDT THU APR 10 2014 GMZ031>035-042>044-052>055-072>075-110830- /O.EXT.KKEY.SC.Y.0025.000000T0000Z-140411T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1035 PM EDT THU APR 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL PERSIST MOST OF TONIGHT WITH SEAS UP TO 8 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
880 WHUS72 KKEY 110743 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 343 AM EDT FRI APR 11 2014 GMZ031>035-042>044-052>055-072>075-111500- /O.EXT.KKEY.SC.Y.0025.000000T0000Z-140411T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 343 AM EDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL PERSIST MOST OF TONIGHT WITH SEAS UP TO 8 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
292 WHUS72 KKEY 111229 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 829 AM EDT FRI APR 11 2014 GMZ031>035-042>044-111330- /O.CAN.KKEY.SC.Y.0025.000000T0000Z-140411T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 829 AM EDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY HAS BEEN CANCELED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECOUPLED AND WILL NOT INCREASE INTO ADVISORY LEVELS. SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION FOR SEAS ACROSS THE OUTER WATERS OF MAINLAND MONROE COUNTY AS WELL AS THE WATERS FROM REBECCA SHOAL TO DRY TORTUGAS LIGHT. $$ GMZ052>055-072>075-111430- /O.CON.KKEY.SC.Y.0025.000000T0000Z-140411T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 829 AM EDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST WINDS NEAR 20 KNOTS WILL PERSIST FOR A FEW MORE HOURS THIS MORNING ALONG WITH SEAS OF UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF/APA
573 WHUS72 KKEY 111431 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1031 AM EDT FRI APR 11 2014 GMZ052>055-072>075-111545- /O.CAN.KKEY.SC.Y.0025.000000T0000Z-140411T1500Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1031 AM EDT FRI APR 11 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 9:30 AM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 10, 9:30 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 930 AM EDT THU APR 10 2014 .DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST IR IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF 800 AM DEPICT A ZONAL/WEAKLY CYCLONIC MID AND UPPER AIR FLOW PATTERN ACROSS THE ENTIRE CONUS. THE KEYS ARE SITUATED BENEATH A SOMEWHAT STRONGER SOUTHERN STREAM OF THE JET...WITH AN APPROXIMATELY 75 KNOT JET AT 250 MB. THE DEEPEST MID LEVEL RIDGING...AT 500 MB...HAS SHIFTED SOUTH OF ITS CLIMATOLOGICAL MEAN AND IS SITUATED ACROSS THE CENTRAL CARIBBEAN SEA. AT THE SURFACE AND IN THE LOWER TO MIDDLE LEVELS...SURFACE TO 700 MB...AS OF 800 AM...A ELONGATED 1025 MB PLUS SURFACE RIDGE FROM OFF OF NEW JERSEY SOUTHWESTWARD TO THE WEST CENTRAL GULF OF MEXICO. AS A RESULT...THE 12Z MORNING SOUNDING AT KEY WEST EXHIBITED A MODERATE TO FRESH DRY NORTHEAST FLOW FROM JUST OFF THE SURFACE TO BELOW THE INVERSION AOA 5 KFT...WITH A STALWART 7 DEGREE C INVERSION FROM 811 TO 770 MB...AND TOTAL COLUMNAR PWAT (PRECIPITABLE WATER) WAS AT UNDER THREE QUARTERS OF AN INCH...OR 0.73 INCHES. .CURRENTLY...AS OF 800 AM...SKIES ARE PARTLY CLOUDY TO MOSTLY SUNNY OWING TO ADDITIONAL PATCHES OF THINLY VEILED STRATOCUMULUS. TEMPERATURES OVER THE ISLAND CHAIN REMAIN NEAR 70 DEGREES WITH DEWPOINTS IN THE MIDDLE TO UPPER 50S. C-MAN STATIONS ALONG THE FLORIDA REEF...FLORIDA BAY...AND SMITH SHOAL IN THE GULF WATERS ARE ALL REGISTERING NORTHEAST TO EAST WINDS BETWEEN 15 TO 20 KNOTS WITH GUSTS BETWEEN 20 AND 25 KNOTS. .FORECASTS...REST OF TODAY...ZONAL FLOW ALOFT WILL CONTINUE ACROSS SOUTH FLORIDA AND THE KEYS...WITH LOTS OF DRY AIR FILTERING DOWN INTO THE MIDDLE LEVELS. THE SURFACE RIDGING WILL INTENSIFY SLIGHTLY THROUGH EARLY THIS AFTERNOON...UP CLOSER TO 1030 MB...AND BECOME MORE ALIGNED FROM OFF OF THE CAROLINA COAST SOUTHWESTWARD TO NORTH CENTRAL FLORIDA. GIVEN THE MIXING DOWN AND ALREADY DEVELOPED SEAS...FEEL IT PRUDENT TO KEEP AND ADVISORY IN THE FLORIDA STRAITS FOR THE BALANCE OF THE DAY...AS THE NWP GRID OUTPUT SHOWS THE HIGHEST SEAS HOLDING TOGETHER IN THE GULF STREAM UNDER THIS TYPE OF SCENARIO...AND WILL MAINTAIN CAUTION STATEMENTS ACROSS THE REST OF THE MARINE DISTRICT WITH THE EXCEPTION OF THE SHALLOWER WATERS INSIDE THE FIVE FATHOM LINE AND FLORIDA BAY. && .MARINE...REST OF TODAY...A SMALL CRAFT ADVISORY FOR SEAS WILL REMAIN IN PLACE ACROSS THE FLORIDA STRAITS FOR WINDS NEAR 20 KNOTS EARLY...THEN DECREASING TO 15 TO 20 KNOTS BUT ACCOMPANIED BY SEAS AS HIGH AS 7 FEET IN THE GULF STREAM. SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION ACROSS PORTIONS OF THE MARINE DISTRICT WITH THE EXCEPTION OF THE SHALLOWER WATERS INSIDE THE FIVE FATHOM LINE AND FLORIDA BAY. EPISODIC CAUTIONARY OR EVEN BRIEF ADVISORY HEADLINES MAY BE REQUIRED THROUGH SUNDAY BEFORE THE PRESSURE GRADIENT WEAKENS LATE SUNDAY NIGHT OR MONDAY. && .AVIATION...VFR CONDITIONS WILL PREVAIL AT BOTH THE KEY WEST AND MARATHON TERMINALS THROUGH THIS EVENING. SURFACE WINDS WILL BE NORTHEAST NEAR 10 KNOTS THE REMAINDER OF THE MORNING...BECOMING EASTERLY THIS AFTERNOON AND EVENING. CLOUD COVER WILL BE LIMITED TO FEW CUMULUS AROUND 6 KFT AT BOTH TERMINALS THROUGHOUT THE DAY. NO PRECIPITATION EXPECTED. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SCA FOR SEAS GMZ052-055&GMZ072-075 && PUBLIC/MARINE/GRIDS....DAF AVIATION/NOWCASTS......AD DATA COLLECTION........MSB VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Apr 10, 5:46 AM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 546 AM EDT THU APR 10 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-111000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 546 AM EDT THU APR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS OF THE FLORIDA KEYS TODAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE FLORIDA STRAITS...HAWK CHANNEL...AND THE GULF WATERS BEYOND 20 NAUTICAL MILES WEST OF MAINLAND MONROE COUNTY...AND NEAR THE DRY TORTUGAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 9:42 AM EDT | Small Craft Advisory for Hazardous Seas | KEY | 2 hr |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.